Patient :I've had my birth control removed almost 2 weeks . I've had unprotected sex and he has cummed in me twice. I've had a light bleeding that didn't last two days, and I'm now having yellowish discharge
Thanks for the query.
Since you have stopped the birth control pills and also had an unprotected intercourse, there is a possibility that the bleeding would be an implantation bleeding. Kindly do a pregnancy test after 14 days of the last sexual intercourse to rule out pregnancy. Consult a gynecologist for an examination and treat the yellow discharge in case it is an infection. You may need a course of antibiotics and vaginal pessaries. Maintain sanitary hygiene.
Hope this helped.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.